Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 596218, 10 pages
http://dx.doi.org/10.1155/2013/596218
Research Article

Comparison Study on the Performances of Finite Volume Method and Finite Difference Method

1National Engineering Laboratory for Pipeline Safety and Beijing Key Laboratory of Urban Oil and Gas Distribution Technology, China University of Petroleum, Beijing 102249, China
2PetroChina Southwest Pipeline Company, Chengdu 610041, China

Received 26 March 2013; Revised 9 June 2013; Accepted 9 June 2013

Academic Editor: Shuyu Sun

Copyright © 2013 Renwei Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renwei Liu, Dongjie Wang, Xinyu Zhang, Wang Li, and Bo Yu, “Comparison Study on the Performances of Finite Volume Method and Finite Difference Method,” Journal of Applied Mathematics, vol. 2013, Article ID 596218, 10 pages, 2013. doi:10.1155/2013/596218